Ask an expert
Question

11 Aug 2007

loss of muscle unable to go up stairs
What causes muscles to fade away,nerve test all fine with nerves.Blood test looks like muscles not getting glycogen.LIVER?
Insulin?Have been given a course of cortisone ?
Answer 358 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear John
I would recommend that you consult a medical specialist such as a rheumatologist so that we can obtain a proper diagnosis about your condition. I cannot judge exactly what is causing your muscles to lose their tone and there are many different conditions that could cause these symptoms (viral infections, liver or kidney disease, etc), so until you can give me more details I am also at a loss. The cortisone could be to counteract inflammation, but you need to ask your dr what his/her diagnosis is before we can make dietary changes.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.